# SDR 06FDEA3000

- Difficulty date: August 18, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 652066024
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT HORIZONTAL NR 5 BALANCE BAY UPPER SKIN PANEL IS CHAFED AT THE TE OF THE STIFFENER OB END.  REMOVED AND REPLACED SKIN PANEL PER FED EX EA 7-5510-100575.
